| Catalog Number |
02.12.T3I4L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
05/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 9 months after primary, the patient came in reporting pain due to a loose tibial component and the cause is unknown.The surgeon revised all components with competitor components and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22-may-2024 lot 2114664: (b)(4) items manufactured and released on 01-mar-2022.Expiration date: 2027-02-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.